# SDR 00FDEA00792

- Difficulty date: November 26, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2269
- Condition: Worn
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT T/O SMELL STRONG ELECTRICAL ODOR.  USING LEFT NR 1 BLD, SWITCHED TO RIGHT PACK AND NR 3 BLD NO CHANGE.  REMOVED AND REPLACED CIRCUIT BREAKER PNL LIGHT SOCKET.
